# SDR A6WA201644174

- Difficulty date: August 2, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 31,201 hours, 34,023 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R53611172
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LANDING ANGLE AT FS 621.00 HAS CORROSION AND BARE METAL BETWEEN RBL 27 AND RT SILL IN THE CARGO BAY.  REPLACED DAMAGED SECTION OF FLOOR LANDING AT FS 621.00, BETWEEN RBL 27 AND RT SILL IAW REO601R-53-61-117, REV-C.
